# SDR AUS20021322

- Difficulty date: November 15, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Grob G115C
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Spring
- Part number: VARIOUS
- Condition: Corroded
- Location: Elt Batt Case
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELT BATTERY CASE COIL CONTACT SPRINGS CORRODED.
